Hello everyone, I was just wondering if one can take too much medication? I have been prescribed levadopa 62.5 mg four times a day as well as 250mg controlled release at night. I am usually quite restless during the daytime and I have terrible restless legs at night. So could too much levadopa be the issue? I would greatly appreciate any advice.
Yes is the answer to that!
Too much Levadopa can make some people ‘ dance’ and has several other potential side effects.
You should contact your specialist Doctor or Nurse to discuss
It is not wise to reduce, or increase , any medication without this discussion
Best of luck
I was really struggling with involuntary movements and restless legs at night. As soon as my PD nurse saw me, she said I was over medicated and she liaised with my consultant to reduce the strength of my Stalevo. The difference has been amazing, sleeping better and more relaxed. Less hopping about, a bit more tremor, but manageable. Good luck!